Earlier this year I posted about Alli, GlaxoSmithKline's new wonder diet pill. Much has been said about Glaxo's new baby but one comment after my post caused me great concern, so much so that I will republish it here.
I believe this product caused me to have a heart attack.I started having unusual symptoms, not the kind described with their product. I started having extreme sleeplessness. Couldn't go to sleep even at midnight and then wide awake at 5 AM. A nauseated stomach, a pain where I didn't want to eat much or it would make me sick. Then two days before the heart attack I started bleeding rectally with BM. Two days later, I had a short period of extreme dizziness, then sat down and had a heart attack.
I do not have a history of any heart problems or arrythmia's. And the follow-up echocardiogram and angiogram could see no abnormalities. And I have not had these problems since I stopped taking the product.
Anyone else out there having similar complaints?